# SDR ASAA2021012233933

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,628 hours, 6,587 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 187042006
- Condition: Inoperative
- Location: Key R5
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE "R5" BUTTON ON MCDU NOT WORKING.  GROUNDED-YES.  REMOVED AND REPLACED F/O CDU KEYBOARD, REF B737-900 AMM 34-61-01.  OPERATIONS CHECKS GOOD.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
